# SDR AU981470

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3710 · Vacuum Distribution System
- Part: Regulator
- Part number: 2H2211
- Condition: Incorrect Part
- Location: Vacuum Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VACUUM PUMP REGULATORS WERE THE INCORRECT PART FOR THE MODEL OF VACUUM PUMP FITTED.  REGULATORS P/N 2H22-11 WERE FITTED INSTEAD OF THE CORRECT P/N 2H30-1 TYPE USED WITH P/N 215CC AND P/N 216CW PUMPS.
